# SDR AALA201807249010

- Difficulty date: July 22, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MINOR SURFACE CORROSION ON FRAME 16, INBOARD 3 INCHES. REPAIRED FRAME PER SRM 53-11-14-283-003.
